# SDR LR7A2021121303048

- Difficulty date: December 13, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: P4LAC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 54,706 hours, 33,377 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 2024T30016
- Condition: Corroded
- Component: Aileron, Lkheed
- Component part number: 3850191
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 CHECK UNDER JOB CARD HC5711, FOUND LH AILERON UPPER SKIN PANEL CORRODED AT AS31L. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-12. NR# 0709.  / PSE# 57-50-21, AD 2012-06-09
